What is my risk of thromboembolic complications due to discontinuation of anticoagulants?

Hi, I can you help me assess the risk of thromboembolic complications due to discontinuation of anticoagulation medicine against the increased risk of hemorrhage if oral anticoagulation is not resumed as it was prior to a burr hole surgery. The few studies addressing the issue are conflicting.I had a burr hole surgery done two months ago to drain a subdural hematoma caused by a fall. All the blood has been removed or reabsorbed. However, now I have a very high platet count (500 trombocytes) and low MCHC levels (Mean corpuscular hemoglobin concentration) both which were always normal before the surgery. I stopped my oral anticoagulation medicine (trombyl) before the surgery and I have not restarted it. Do you think that is the cause for the raised levels? Should I restart the oral anticoaulation medicine because of the increased risk of hemorrhage? I started with it because of a heart attack over ten years ago and I have not had problems with my heart or hematomas outside of these two events. Also the risk that I will fall and hurt my head again is slim to none because I receive help now. I am a 70 year old male with type 2 Diabetes and Parkinsons disease with no other medical issues.Best regards


This Question Is Open to Answers -Post Your Comment Below

The Fat Decimator System